# SDR HALA2019090500367

- Difficulty date: July 7, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 27,003 hours, 34,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E 4981366-1 SPLICE ANGLE CRACKED FWD OF INBD SPOILER.  REMOVED AND REPLACED ANGLE, 4981366-1 PER DWG 59Y2156. PRIMED AND PAINTED AREA PER SRM 51-22-01.
